# SDR SWAA2018110126402

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 46,579 hours, 22,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 65C16820
- Condition: Bent
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR RETAINER BRACKET BENT.  SECURED RETAINER PER MM.
